# SDR AALA2020032319001

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 27,449 hours, 20,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 12307H5610
- Condition: Cracked
- Location: Cockpit
- Part time: 15,202 hours, 12,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS FIXED WINDSHIELD HAS THREE SMALL CRACKS ALONG THE UPPER EDGE, NEAR THE INNER CORNER IN THE INNER PILES. REPLACED WINDSHIELD PER AMM 56-11-00.
